Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 199, NWS Austin/San Antonio, TX

June 27, 2015Dimmit County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 27, 2015, 5:14 PM CDT for Dimmit County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 5:14 PM CDT (22:14 UTC)
Expired
Jun 27, 2015, 5:45 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1520 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS54 KEWX 272214
SVREWX
TXC127-272245-
/O.NEW.KEWX.SV.W.0199.150627T2214Z-150627T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF CARRIZO HILL...OR 10 MILES SOUTH OF CARRIZO SPRINGS...MOVING
  NORTHWEST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARRIZO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2843 10012 2860 10012 2862 10011 2865 10006
      2864 9994 2836 9978 2826 9995
TIME...MOT...LOC 2213Z 146DEG 16KT 2838 9992 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
1 follow-up statement
627 
WWUS54 KEWX 272232
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT SAT JUN 27 2015

TXC127-272245-
/O.CON.KEWX.SV.W.0199.000000T0000Z-150627T2245Z/
DIMMIT TX-
532 PM CDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN DIMMIT COUNTY...

AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CARRIZO SPRINGS...MOVING NORTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2843 10012 2860 10012 2862 10011 2865 10006
      2864 9994 2836 9978 2826 9995
TIME...MOT...LOC 2231Z 146DEG 16KT 2845 9997 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:45 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 27, 2:45 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 PM CDT SAT JUN 27 2015

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN THE
VERY MOIST ENVIRONMENT ACROSS SOUTH CENTRAL TEXAS. ALONG THE RIO
GRANDE PLAINS STORMS ARE ONGOING FROM LEAKEY SOUTH TO
BRACKETTVILLE ON THE EASTERN SIDE OF A MESOSCALE CIRCULATION THAT
CAN STILL BE DETECTED OVER VAL VERDE COUNTY ON RADAR AND
SATELLITE. STORMS HAVE ALSO DEVELOPED ACROSS THE HILL COUNTRY ON
LEFT OVER OUTFLOWS FROM THE MORNING CONVECTION.

THE COLD FRONT IS STILL ACROSS NORTH TEXAS AT THIS HOUR MAKING
VERY LITTLE PROGRESS SOUTHWARD DURING THE DAY. THE NAM AND
MESOSCALE MODELS (NMM/ARW/HRRR) SHOW THE FRONT MOVING SOUTH
OVERNIGHT AND STALLING OUT AGAIN SOMEWHERE BETWEEN THE I-10
CORRIDOR AND COASTAL PLAINS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE ALONG AND AHEAD OF IT...SO THE FRONTS PROGRESS SOUTH WILL
DETERMINE EXACTLY WHO GETS RAIN AND HOW MUCH. DECENT RAIN CHANCES
CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT STICKS AROUND
ACROSS OUR SOUTHERN COUNTIES. DAYTIME HEATING...LEFT OVER
BOUNDARIES FROM THE CONVECTION TODAY AND TONIGHT...AND THE FRONT
ITSELF WILL ALL ACT AS LIFTING MECHANISMS. RAIN CHANCES DECREASE
SLIGHTLY SUNDAY NIGHT INTO MONDAY AS THE FRONT WASHES OUT.

STILL THINKING THAT SOME POCKETS OF LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE. HAVE SEEN A QUICK 1 TO 2 INCHES OUT OF THE STORMS THIS
MORNING AND THIS AFTERNOON. THE ATMOSPHERE REMAINS MOIST WITH
PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2.00 INCHES. GUSTY
WINDS UP TO 50 MPH WILL ALSO BE POSSIBLE WITH A FEW OF THESE
STORMS.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...
RAIN CHANCES CONTINUE OFF AND ON THROUGH THE NEXT WEEK. THE LARGE
SCALE SYNOPTIC PATTERN OF A RIDGE OVER THE WEST AND TROUGH OVER
THE EAST DEAMPLIFIES AS THE WEEK PROGRESSES...BUT OUR WEATHER HERE
IN CENTRAL TEXAS WILL BE CONTROLLED BY A WEAK INVERTED TROUGH
ACROSS NORTHERN MEXICO AND WHAT HAPPENS WITH A SUBTROPICAL HIGH
OVER THE FAR EASTERN GULF OF MEXICO. THE INVERTED TROUGH WILL
BRING RAIN CHANCES EACH DAY TO AREAS OUT OF I-10 AND EAST OF I-35.
A FEW ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ELSEWHERE AS
LOW LEVEL SOUTHERLY FLOW CONTINUES. BOTH THE GFS AND ECMWF
CONTINUE TO KEEP THE SUBTROPICAL HIGH OVER FLORIDA LONGER AND NOW
DO NOT BUILD IT OVER OUR AREA INTO NEXT WEEK. FOR THIS REASON
SLIGHT CHANCE POPS NOW GO THROUGH FRIDAY AND SATURDAY. IN PLACES
WHERE IT IS NOT RAINING DURING THE WEEK PARTLY TO MOSTLY CLOUDY
SKIES WILL PREVAIL WITH HIGHS NEAR 90.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  89  72  91  72 /  50  30  10  30  20
AUSTIN BERGSTROM INTL AIRPORT  71  89  71  91  71 /  50  30  20  30  20
NEW BRAUNFELS MUNI AIRPORT     72  89  72  90  72 /  40  40  20  30  20
BURNET MUNI AIRPORT            70  89  70  90  70 /  40  20  10  20  10
DEL RIO INTL AIRPORT           73  91  73  94  74 /  40  40  10  20  20
GEORGETOWN MUNI AIRPORT        71  89  71  91  71 /  40  20  10  20  20
HONDO MUNI AIRPORT             72  89  71  91  72 /  50  40  20  30  20
SAN MARCOS MUNI AIRPORT        72  89  72  90  72 /  50  40  20  30  20
LA GRANGE - FAYETTE REGIONAL   73  89  73  90  73 /  50  40  20  30  20
SAN ANTONIO INTL AIRPORT       74  89  73  91  73 /  40  40  20  30  20
STINSON MUNI AIRPORT           74  90  73  91  73 /  40  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 27, 2:59 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT SAT JUN 27 2015

TXZ171>173-183>194-202>209-217>225-228-280800-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
259 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH
OF THE AREA. SOME OF THIS ACTIVITY COULD BE STRONG WITH SMALL HAIL
AND GUSTY WINDS. ALSO...LOCALLY HEAVY RAINFALL WILL BE A THREAT AS
STORM MOTIONS WILL BE RELATIVELY SLOW. THIS COULD LEAD TO
LOCALIZED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE SUNDAY WITH LOCALLY
HEAVY RAINFALL POSSIBLE. ADDITIONAL THUNDERSTORM CHANCES CONTINUE
THROUGH WEDNESDAY. GUSTY WINDS AND LIGHTNING WILL BE THE MAIN
HAZARDS FROM THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE.

In the hours before

Local storm report, Jun 27, 4:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       MONTELL                 29.53N 100.02W
06/27/2015  M2.82 INCH       UVALDE             TX   COCORAHS

            RAIN FELL IN A FOUR HOUR PERIOD FROM NOON UNTIL 4PM

&&

EVENT NUMBER EWX1500736

SBS
Special weather statement, Jun 27, 4:17 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT SAT JUN 27 2015

TXZ187-272145-
BANDERA TX-
417 PM CDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA COUNTY UNTIL 445
PM CDT...

AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING WEST AT 10 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEDINA AND VANDERPOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2990 9931 2984 9915 2963 9924 2972 9959
      2991 9951
TIME...MOT...LOC 2116Z 110DEG 9KT 2978 9931

TB3
Local storm report, Jun 27, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HEAVY RAIN       JOLLYVILLE              30.45N  97.75W
06/27/2015  M1.42 INCH       TRAVIS             TX   MESONET

            RAIN FELL OVER THE LAST THREE HOURS

&&

EVENT NUMBER EWX1500737

SBS
Local storm report, Jun 27, 4:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HEAVY RAIN       1 WNW MOUNTAIN HOME     30.17N  99.38W
06/27/2015  M2.46 INCH       KERR               TX   MESONET

            RAIN FELL DURING A ONE AND A HALF HOUR PERIOD

&&

EVENT NUMBER EWX1500738

SBS
Special weather statement, Jun 27, 5:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 PM CDT SAT JUN 27 2015

TXZ228-272245-
DIMMIT TX-
509 PM CDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DIMMIT COUNTY UNTIL 545
PM CDT...

AT 508 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ASHERTON...OR 9 MILES SOUTH OF CARRIZO SPRINGS...
MOVING NORTHWEST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...ASHERTON AND CARRIZO HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2865 10011 2865 9988 2832 9970 2823 10011
TIME...MOT...LOC 2208Z 146DEG 16KT 2839 9988

TB3
Special weather statement, Jun 27, 5:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 PM CDT SAT JUN 27 2015

TXZ189-190-206-272245-
KENDALL TX-BLANCO TX-COMAL TX-
510 PM CDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMAL...
NORTHEASTERN KENDALL AND SOUTHWESTERN BLANCO COUNTIES UNTIL 545 PM
CDT...

AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLANCO...MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCO...CANYON LAKE...KENDALIA AND TWIN SISTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3011 9829 2989 9830 2996 9859 3013 9850
TIME...MOT...LOC 2210Z 007DEG 5KT 3005 9841

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:40 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Jun 27, 6:42 AM CDTAreal Flood AdvisoryEWXBurnet, Llano, Williamson3 hr
Jun 27, 7:01 AM CDTFlash Flood WarningEWXBurnet3 hr
Jun 27, 1:19 PM CDTSpecial Weather StatementEWXKinney41 min
Jun 27, 1:27 PM CDTSpecial Weather StatementEWXReal48 min
Jun 27, 1:57 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 27, 2:06 PM CDTSpecial Weather StatementEWXKinney39 min
Jun 27, 3:32 PM CDTAreal Flood AdvisoryEWXTravis118 min
Jun 27, 3:40 PM CDTSpecial Weather StatementEWXTravis50 min
Jun 27, 3:45 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
Jun 27, 3:48 PM CDTSpecial Weather StatementEWXMaverick42 min
Jun 27, 3:57 PM CDTAreal Flood AdvisoryEWXTravis2 hr
Jun 27, 4:07 PM CDTSpecial Weather StatementEWXMaverick23 min
Jun 27, 4:08 PM CDTSpecial Weather StatementEWXZavala52 min
Jun 27, 4:17 PM CDTSpecial Weather StatementEWXBandera28 min
Jun 27, 4:59 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall2 hr
Jun 27, 5:09 PM CDTSpecial Weather StatementEWXDimmit36 min
Jun 27, 5:10 PM CDTSpecial Weather StatementEWXKendall35 min
Jun 27, 5:20 PM CDTSevere Thunderstorm WarningEWXDimmit40 min
Jun 27, 5:23 PM CDTSpecial Weather StatementEWXBandera37 min
Jun 27, 5:53 PM CDTSpecial Weather StatementEWXKendall37 min
Jun 27, 5:58 PM CDTAreal Flood AdvisoryEWXDimmit2 hr
Jun 27, 6:02 PM CDTSpecial Weather StatementEWXDimmit28 min
Jun 27, 6:26 PM CDTFlash Flood WarningEWXDimmit2 hr
Jun 27, 6:32 PM CDTSpecial Weather StatementEWXDimmit43 min
Jun 27, 6:34 PM CDTAreal Flood AdvisoryEWXFrio116 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.